# SDR SWAA2016091607863

- Difficulty date: September 7, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP INBOARD CORNER DELAMINATED.   REPAIRED THE FLAP IAW SRM.
